Normal edge-colorings of cubic graphs. Mazzuoccolo, G. and Mkrtchyan, V. J. Graph Theory, 94(1):75–91, 2020.
Normal edge-colorings of cubic graphs [link]Paper  doi  bibtex   
@article{mazzuoccolo_normal_2020-1,
	Author = {Mazzuoccolo, Giuseppe and Mkrtchyan, Vahan},
	Doi = {10.1002/jgt.22507},
	Journal = {J. Graph Theory},
	Number = {1},
	Pages = {75--91},
	Title = {Normal edge-colorings of cubic graphs},
	Url = {https://doi.org/10.1002/jgt.22507},
	Volume = {94},
	Year = {2020},
	Bdsk-Url-1 = {https://doi.org/10.1002/jgt.22507}}
Downloads: 0